# SDR 9WGA2019110401

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 76,268 hours, 15,794 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO INTERNAL FUSELAGE SKIN HAS CORROSION AT LONGERON 50L F.S.1621-1721. CENTER CARGO INTERNAL FUSELAGE SKIN HAS CORROSION AT LONGERON 52 F.S. 1561-1601. CENTER CARGO INTERNAL FUSELAGE SKIN HAS CORROSION AT LONGERON 48R F.S.1561-1581. CENTER CARGO INTERNAL FUSELAGE  SKIN HAS CORROSION AT LONGERON 51L F.S.1601-1621.CENTER CARGO INTERNAL FUSELAGE SKIN HAS CORROSION AT LONGERON 49R F.S. 1629.CENTER CARGO INTERNAL FUSELAGE SKIN HAS CORROSION AT LONGERON 50R F.S. 1649.CENTER CARGO INTERNAL FUSELAGE SKIN HAS CORROSION AT LONGERON 51R F.S. 1629.
